# SDR UPS99229477

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED INLIGHT.  AIRCRAFT PRESSURIZATION NORMAL.  ATB 0245Z     DOOR WARNING SYSTEM DEFERRED.  CONTROL NR M171685, MEL 5-2-4.  DOOR VISUALLY CHECKED BY RFD MX.  AT SDF, ADJUSTED FWD CARGO DOOR SWITCH PER M/M 52-70-01.  OPS CHECK NORMAL.  DEFFERAL CLOSED.
